MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028442
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Leaking at red/blue connector on (b)(4) different devices (prior to use on two different patients.The leak was found when initially connected to the patient.
 
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.
 
Event or Problem Description
Leaking at red/blue connector on 2 different devices (prior to use on two different patients.The leak was found when initially connected to the patient.
 
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74m2100579 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.No corrective action can be established at this moment since the product sample is not available for evaluation.Product sample is necessary to perform a proper investigation to determinate the root cause and the corresponding corrective actions.Customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility neither is being manufactured at the time.If defective sample becomes available at a later date this complaint will be updated as applicable.
 
Additional Manufacturer Narrative
(b)(4).One unit of catalog number a-6000-08lf (pe adult-ped dry/ wet lf 6/cs) lot 74m2100579 was received for analysis.Sample wasn't received in its original packaging.After functional inspection the o-ring (p/n (b)(6)) was reviewed and no damages were observed.The tubing with the ats connector (p/n (b)(6)) was disconnected from pe unit.One side of tubing was connected to a source of air ((b)(6) due:22-sep-23) and the other side was clamped.The ats connector was immerse into the water and no bubbles were observed that can confirmed a leak.No corrective action can be established since no problem found on sample.Customer complaint cannot be confirmed since no problem was found on sample.
 
Event or Problem Description

Brand Name
PE ADULT-PED DRY/ WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14674617
Report Number3004365956-2022-00040
Device Sequence Number4635946
Product Code KDQ
UDI-Device Identifier34026704631231
UDI-Public34026704631231
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2024
Device Model NumberIPN028442
Device Catalogue NumberA-6000-08LF
Device Lot Number74M2100579
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer06/15/2022
08/03/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date07/11/2022
08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown